Rocky Mountain Journal of Mathematics

Gleason-Kahane-Zelasko Type Theorems for Complex Riesz Algebras

Youssef Azouzi and Karim Boulabiar

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 40, Number 1 (2010), 1-12.

Dates
First available in Project Euclid: 15 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1268655513

Digital Object Identifier
doi:10.1216/RMJ-2010-40-1-1

Mathematical Reviews number (MathSciNet)
MR2607105

Zentralblatt MATH identifier
1201.06010

Subjects
Primary: 06F25: Ordered rings, algebras, modules {For ordered fields, see 12J15; see also 13J25, 16W80} 46A40: Ordered topological linear spaces, vector lattices [See also 06F20, 46B40, 46B42] 46A40: Ordered topological linear spaces, vector lattices [See also 06F20, 46B40, 46B42] 47A10: Spectrum, resolvent 47B65: Positive operators and order-bounded operators

Keywords
Band projection complex Riesz algebra Dedekind complete complex Riesz space diagonal operator lattice homomorphism regular operator spectrum

Citation

Azouzi, Youssef; Boulabiar, Karim. Gleason-Kahane-Zelasko Type Theorems for Complex Riesz Algebras. Rocky Mountain J. Math. 40 (2010), no. 1, 1--12. doi:10.1216/RMJ-2010-40-1-1. https://projecteuclid.org/euclid.rmjm/1268655513


Export citation

References

  • M. Basly, C.B. Huijsmans, B. de Pagter and A. Triki, On unital Archimedean lattice-ordered algebras, University Leiden (1986), preprint.
  • F. Ben Amor and K. Boulabiar, On the modulus of disjointness preserving operators on complex vector lattices, Algebra Universal. 54 (2005), 185-193.
  • F. Beukers, C.B. Huijsmans and B. de Pagter, Unital embedding and complexification of $f$-algebra, Math. Z. 183 (1983), 131-144.
  • P.G. Dodds and B. de Pagter, Orthomorphisms and Boolean algebras of projections, Math. Z. 187 (1984), 361-381.
  • L. Gillman and M. Jerison, Rings of continuous functions, Springer-Verlag, Berlin, 1976.
  • A.M. Gleason, A characterization of maximal ideals, J. Anal. Math. 27 (1967), 597-606.
  • J.J. Grobler and C.B. Huijsmans, Disjointness preserving operators on complex Riesz spaces, Positivity 1 (1997), 155-164.
  • C.B. Huijsmans, A characterization of complex lattice homomorphisms on Banach lattice algebras, Quaest. Math. 18 (1995), 131-140.
  • --------, An inequality in complex Riesz algebras, Stud. Sci. Math. Hungar. 20 (1985), 29-32.
  • --------, Elements with unit spectrum in a Banach lattice algebra, Indag. Math. 91 (1988), 43-51.
  • --------, Lattice ordered algebras and $f$-algebras: A survey, in Studies in economic theory 2, Positive operators, Springer-Verlag, Berlin, 1991.
  • C.B. Huijsmans and B. de Pagter, Subalgebras and Riesz subspaces of an $f$-algebras, Proc. London Math. Soc. 48 (1984), 161-174.
  • K. Jarosz, When is a linear functional multiplicative% ?, Contemp. Math. 232 (1999), 201-210.
  • J.P. Kahane and W. Zelasko, A characterization of maximal ideals in commutative Banach algebras, Stud. Math. 29 (1968), 339-343.
  • B. Lavric, A note on unital Archimedean Riesz algebras, An. Stiint. Univ. Al. I. Cuza Iaşi Sect I a Mat. 39 (1993), 397-400.
  • P. Meyer-Nieberg, Banach lattices, Springer-Verlag, Berlin, 1991.
  • H.H. Schaefer, Banach lattices and positive operators, Berlin, 1974.
  • A.R. Schep, Positive diagonal and triangular operators, J. Operator Theory 3 (1980), 165-178.
  • W. Zelasko, A characterization of multiplicative functionals in complex Banach algebras, Stud. Math. 30 (1968), 83-85.